# SDR SWAA2022022117219

- Difficulty date: July 5, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT PANEL 140 CF IS CORRODED / EVALUATED PANEL #140CF EXCEEDS MAXIMUM OF 3.0 INCHES IN LENGTH AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 STEP 5(B) PG 1. VERIFIED NEW PANEL #140CF AS PART NO. 453A2610-2 A-TAG WN 6710 IAW BOEING DWG 453A2610. REV: D
